# SDR AALA202102279008

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 57,835 hours, 34,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EPSU ON LACATION 11WL FAILED EMERGENCY LIGHT TEST. REMOVED AND REPLACED EPSU ON 11WL PER AMM 33-51-38-400.
